

The Hypertension Australia ECR Committee presents the **2024 Hypertension Winter School** Friday, 26 July 2024

Time	Title	Speaker
11:00 am	Welcome to Country	Bhavisha Bakrania/Kaylee Slater
11:05 am	Opening remarks	Markus Schlaich
Chairs: Jun Y	ang and James Sharman	·
11:10 am	Plenary speaker: Salt and hypertension: What's new?	Annet Kirabo
11:30 am	High blood pressure - the leading risk factor for death in Australia	Xiaoyue (Luna) Xu
11:45 am	Blood pressure measurement and using accuracy validated devices	Dean Picone
12:00 pm	Big data to monitor population-wide adherence to antihypertensive medications	Lachlan Dalli
12:15 pm	15 Minute break	·
Chairs: Anas	tasia Mihailidou and Gavin Lambert	
12:30 pm	Health Service Evaluation for Blood Pressure Research	Niamh Chapman
12:45 pm	Long-term consequences of hypertension in pregnancy	Kaylee Slater
1:00 pm	Paediatric hypertension	Jonathan Mynard
1:15 pm	Obesity and hypertension	Moe Thuzar
1:30 pm	15 Minute break	
Chairs: Bill V	inh and Adriana Knezic	
:45 pm	Inflammation and hypertension	Maria Jelinic
2:00 pm	The gut microbiome in hypertension	Joanne O'Donnell
2:15 pm	Why potassium-enriched salt is an important solution for high blood pressure	Alta Schutte
2:30 pm	Emerging lifestyle recommendations for hypertension control	Priscilla Prestes
2:45 pm	15 Minute break	·
Chairs: Kayle	e Slater and Bhavisha Bakrania	
3:00 pm	Panel discussion: Consumer involvement in hypertension research	Niamh Chapman
		John Stevens
		Angela Todd
3:30 pm	Closing remarks	Markus Schlaich
End of progr	am	



2024 Annual Scientific Meeting

27–29 November Parkroyal Darling Harbour, Sydney

#hypertensionasm2024

www.hypertension.org.au

<u>Click here to become a Hypertension Australia Member</u> Follow us! <u>@HypertensionAus</u>